# SDR DALA2017021601435

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 53,386 hours, 29,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 48 SECTION RIGHT SIDE.  REMOVED EXISTING INTERNAL DOUBLER ADJACENT TO DAMAGE PER ERA 55541-14.
